# SDR UPS02437834

- Difficulty date: March 5, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT - AFTER BEAM UPPER CHORD REMOVED, BS 1820 S42L TO 43L FRAME FOUND HEAVY CORROSION.  FRAME REPAIR AT AFT CARGO BS 1820 STR 42L-43L.
